# SDR UIEA2019102535785

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,767 hours, 20,707 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: HTDGX7N001
- Condition: Inoperative
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R CENTER TANK PUMP INOP( TRANSFERRED TO MDDR 119560 PER MEL 28-22-02B, CAT C, PLACARD INSTALLED.  LP 1097265 - M8: PER MCC REQUEST, REMOVED AND REPLACED RIGHT CENTER PUMP GFI RELAY IAW AMM 28-22-18. R CTR BOOST PUMP OPERATIONAL CHECK NORMAL AT THIS TIME. THIS CLEARS DMI 119560. CIRCUIT COLLARS REMOVED. )
